# SDR DALA2025071405260

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074947) DENT ON FRAME STA 500B AND BTW S25L TO S26L AT FWD CARGO COMP. DENT ON FRAME STA 500B AND BTW S25L TO S26L AT FWD CARGO COMP WAS REPAIRED PER B737-800 SRM 53-30-07-2R
